It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yeah my doctor also told me that I couldn't take more than 100mg Spiro- she told me that that was a very high dosage as it is. The reason why I'm interested now in birth control is because when I took Accutane for a second time, I then took 50 mg Spiro to "maintain" the effects of Accutane. My skin became perfectly clear so I dropped down to 25 mg Spiro. When I lowered my Spiro dosage my acne came back worse than ever, and that's when I started 100mg Spiro and 90mg Solodyn, which is what I'm on now. With lots of scars and still emerging pimples.

Does your daughter like Yaz? Did it make her gain any weight?

My suspicion is that if I just stop the Solodyn and keep going with the Spiro, my acne will stay exactly the same as it is now. But I'm afraid of dropping or lowering the Spiro dosage because it was such a nightmare last time. Literally last time I went from 1 year of flawless skin to the most acne I had ever had- it was a really traumatic experience and I want to be smarter this time.
[QUOTE=lleess;3995997]Yeah my doctor also told me that I couldn't take more than 100mg Spiro- she told me that that was a very high dosage as it is. The reason why I'm interested now in birth control is because when I took Accutane for a second time, I then took 50 mg Spiro to "maintain" the effects of Accutane. My skin became perfectly clear so I dropped down to 25 mg Spiro. When I lowered my Spiro dosage my acne came back worse than ever, and that's when I started 100mg Spiro and 90mg Solodyn, which is what I'm on now. With lots of scars and still emerging pimples.

Does your daughter like Yaz? Did it make her gain any weight?

My suspicion is that if I just stop the Solodyn and keep going with the Spiro, my acne will stay exactly the same as it is now. But I'm afraid of dropping or lowering the Spiro dosage because it was such a nightmare last time. Literally last time I went from 1 year of flawless skin to the most acne I had ever had- it was a really traumatic experience and I want to be smarter this time.[/QUOTE]


Yeah, I don't know who is more traumatized, my daughter or me :dizzy: It is hard for me to see her go from flawless to how it is now. She likes Yaz more than Yasmin. Yasmin was great for her skin but gave her mood swings. I think once she clears up again she wants to find a bc pill that maintains her skin without Spiro. She dislikes being so thirsty all the time. I think the Yaz messes with her moods some too but it hasn't kicked in yet. She is just finishing her first month. I think that Spiro is very slowly catching on with derms so it all depends on the doctor as to what they prescribe or what they think is a dangerous dosage. When I first wanted her to try Spiro instead of accutane, a nurse practitioner convinced me it was so dangerous and scared me to death so we didn't. Big mistake.





All times are GMT -7. The time now is 06:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!